| Catalog Number |
875181 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional serial numbers included in this report: (b)(6).14 of 15 devices were returned for evaluation.We are awaiting the return of 1 device.Evaluation of one device found it to be within specification.Evaluation of three devices found excessive wear due to a lack of proper maintenance.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of two devices found excessive wear due to a lack of proper maintenance.These devices had a deformation issue (dent).The devices did not heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device had a deformation issue (dent).A friction problem was identified from pressure on the cap.The device did not heat up during evaluation.The device was repaired and returned to the customer.Evaluation of three devices found excessive wear due to a lack of proper maintenance.A friction problem was identified from pressure on the cap.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of one device found excessive wear due to a lack of proper maintenance.A friction problem was identified from pressure on the cap.The device did heat up during evaluation.The device was repaired and returned to the customer.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device had debris build-up.A friction problem was identified from pressure on the cap.The device did heat up during evaluation.The device was repaired and returned to the customer.Evaluation of two devices found excessive wear due to a lack of proper maintenance.The devices had debris build-up.The devices did not heat up during evaluation.The devices were repaired and returned to the customer.
Event or Problem Description
This report summarizes 15 malfunction events where midwest e pro 1:5 high speed contra angle attachment handpieces overheated.15 events resulted in no injury.